# SDR SWIA2020072251381

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R35031189
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT STRUCTURE AFT MOUNT BRACKET FOR AFT CARGO DOOR NETTING HAS CORROSION.   (C-CHECK) RO 7/18/2020    CARGO FLOOR SUPPORT STRUCTURE AFT MOUT BRACKET FOR NETTING HAS CORROSION ON MULTIPLE ELEMENTS AND IS OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW BRACKET P/N 601R35031-189 REF CRJ 200 SRM AND BOMBARDIER DRAWING. SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
